Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Fat thighs with black marks on the sides - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
Doctor :   hi
Doctor :   how can i help you
User :   Hi
Doctor :   hi XXXX , good morning
User :   One of my frnd has a porblem
Doctor :   please go ahead with ur medical query
Doctor :   sure
User :   Ok.........
Doctor :   For Administrative and health purposes, Please provide these details of the patient-Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
User :   K
User :   Age -25, Gender -Female, Occupation: HR in MNC, Marital Status: Engaged, weight: 60 to 70Kgs, Ht: 5 ft inches
Doctor :   ok
User :   as i said she is engaged........
Doctor :   ok
User :   her thighs are bit fat....and she has a black marks at the sides........
Doctor :   ok
Doctor :   how long she has these black marks
User :   she very shy type...and she is scared that this wld lead to disinterest for her partner in sex
Doctor :   nope it wont
User :   mare than 7 yrs
Doctor :   what i would suggest u see
Doctor :   ask ur friend to work out, join aerobics or gym
User :   Ok....
Doctor :   concentrate work out on the tighs
Doctor :   age wont come in between them
Doctor :   it will take some time for them to know each other
User :   i read in some article tht..due to fat thighs rubbing each other..wld lead to such marks....
Doctor :   ask her to start talking to the guy
Doctor :   move around and feel comfortable
Doctor :   nope not true
User :   and i asked her to apply poweder......wld tht help her
User :   k
Doctor :   black marks on tight can be due to various reasons
Doctor :   allergy can be one
User :   ok....
Doctor :   or dry skin
User :   ohh...k
Doctor :   she can apply this cream
User :   is thr any cream u suggest
User :   K
Doctor :   yes
Doctor :   Evion cream at night time
Doctor :   once daily for 15 days
Doctor :   she must not go out in sun after applying this cream
User :   ok...only at night.......
Doctor :   let her apply at night time
Doctor :   yes
User :   k
Doctor :   if the problem persists she needs to consult a dermatologist
Doctor :   ask her not to worry
Doctor :   she can start moving around with the guy, get to know
User :   morning she can apply her closthes will be covering
Doctor :   it is normal for people to take some time
User :   k
Doctor :   before they will feel comfortable
Doctor :   nope let her apply at night time only
Doctor :   once
User :   OK.........
Doctor :   nothing to worry, this is normal human response
Doctor :   anything else u want to know about
User :   any treamment for surn burns
User :   sorry sun
Doctor :   u can apply this cream
User :   from past completion has gone down..
Doctor :   HIMOST cream Apply 3-4 times a day on the affected area
User :   whole body's..
Doctor :   before u go out in sun u can apply
Doctor :   u need to drink lot of fluids
Doctor :   when u go out in sun
User :   Thr will be no side affects...
Doctor :   avoid going out in hot sun
User :   as rashes, allergy
Doctor :   nope
User :   Ok
Doctor :   its safe
Doctor :   but rarely some people do have rashes
Doctor :   extremely rare cases
Doctor :   ok
Doctor :  
Have you filled the feedback form which I have sent?
User :   thank U so much
Doctor :   ur welcome
Doctor :   take care
Doctor :   have a nice day
Doctor :   keep smiling
User :   ya....sure
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor